# SDR PCAA0308091

- Difficulty date: August 4, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 28,879 hours, 31,972 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE SMOKE WARNING LIGHT ILLUMINATED FOR THE CARGO COMPARTMENT. MAINTENANCE PERFORMED A OPERATIONAL TEST OF THE BAGGAGE SMOKE DETECTION SYSTEM IN ACCORDANCE WITH THE DEHAVILLAND DASH 8 MAINTENENCE MANUAL. NO DEFECTS WERE NOTED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
